# SDR MALA050258

- Difficulty date: March 10, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 18,505 hours, 20,252 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Condition: Malfunctioned
- Location: Intake Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INTAKE HEAT MAT GLOWING AND BURNING IN FLIGHT.  REPLACED RT LOWER DUCT AND IPD AND MODULE.
